# SDR KCSA2025111162

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35608
- Aircraft time: 63,128 hours, 10,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD TURNS SWITCH TO OFF POSITION.   GROUND CHECK WITH FLIGHT CREW NOTED NORMAL. IAW AMM 33-50-00
